# SDR 2010FA0000376

- Difficulty date: April 17, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B00726459
- Condition: Debonded
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) DISBONDED INNER DOUBLER WAS FOUND ON THE NR 1 LT SIDE COWL SKIN AT NAC STA 192.05-204.55, NAC WL 100-110.
